# SDR FDEA202110292656

- Difficulty date: October 29, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP AFT HINGE BRACKET PIVOT INBOARD LUG BORE FOUND   CORROSION. CORROSION AT LEFT HAND WING INBOARD FLAP AFT HINGE BRACKET PIVOT INBOARD LUG   BORE (G AND F HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-03   AND E.A. # 1-5750-156845 F PART 2 STEP 2A AND STEP 2B, TITLE: WINGS- FLIGHT SURFACES- LH   WING- INBD FLAP- OUTBD HINGE (FLAP SIDE) BRACKET CORROSION- PSE 57.55.01.2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI: 57500467 FOR DETAILS)
